# SDR HALA2009100500451

- Difficulty date: October 5, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 69,700 hours, 31,381 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - ONCE BEFORE TAKEOFF AND ONCE AFTER LANDING, (ON GRN ONLY) "L PACK TEMP" ANNUNCIATED ON EICAS.  TURN PACK OFF FOR A WHILE THEN REINSTATED PACK.  BITE L PACK CONTROL. NO FAULTS NOTED. WORK DONE IAW FIM 21-51-00 FIG 103.  OK FOR SVC.
